# SDR Y9PA2020011300266

- Difficulty date: January 2, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N894JW
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145789
- Aircraft time: 3,871 hours, 2,003 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 3,871 hours, 2,003 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500118
- Part serial: 12392E
- Condition: Cracked
- Location: Cockpit
- Part time: 647 hours, 330 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B, I

## Discrepancy

OUTER PANE OF THE WINDSHIELD ON CO-PILOT'S SIDE CRACKED
